# SDR ASAA2018100826366

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,170 hours, 12,086 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 171MH6
- Condition: Locked
- Location: Cockpit
- Part time: 38,011 hours, 11,520 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TSR 702287 TECH SERVICES REQUEST AUTO PILOT MODE CONTROL PANEL CHANGE. GROUNDED - YES. PERFORMED ALL LLM BITE LIBRARY REQUIRED TEST OF MODE CONTROL PANEL ALL TEST PASSED. NO FAULTS REF AMM 22-00-01.
